Alert archive / Massachusetts / Freeze Warnings in 2009
Freeze Warning 5, NWS Boston/Norton, MA
NWS Boston/Norton, MA issued this freeze warning at Oct 14, 2009, 4:09 AM EDT for 6 counties in Massachusetts; Kent County, Providence County, Rhode Island; Capitol Planning Region, Northeastern Connecticut Planning Region, Connecticut. It took effect at Oct 15, 2009, 2:00 AM EDT. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Oct 14, 2009, 4:09 AM EDT (08:09 UTC)
- In effect from
- Oct 15, 2009, 2:00 AM EDT
- Expired
- Oct 15, 2009, 8:00 AM EDT
- In force
- 6 hr
- Issued by
- NWS Boston/Norton, MA
Counties Capitol Planning Region, CT, Northeastern Connecticut Planning Region, CT, Bristol County, MA, Essex County, MA, Middlesex County, MA, Norfolk County, MA, Plymouth County, MA, Worcester County, MA, Kent County, RI, Providence County, RI
The radar
The Boston radar (KBOX), 31 km from the middle of the area, began a volume at 08:07 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Chatham, MA (KCHH), launched 00:00Z, 8.2 hours before the alert went out and 133 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3 J/kg
- Mixed-layer CIN
- -4 J/kg
- Mixed-layer LCL
- 961 m above ground
- 0-6 km bulk shear
- 85 kt
- 0-1 km storm-relative helicity
- -196 m²/s²
- 0-3 km storm-relative helicity
- -10 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
What forecasters said that day
The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Boston/Norton, MA wrote its last area forecast discussion before this freeze warning went out at Oct 14, 3:32 AM EDT, 37 minutes earlier.
Area forecast discussion, Oct 14, 3:32 AM EDT, 37 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TAUNTON MA
332 AM EDT WED OCT 14 2009
.SYNOPSIS...
DEPARTING LOW PRESSURE SOUTH OF NOVA SCOTIA WILL USHER IN UNSEASONABLY
CHILLY WEATHER THAT WILL LAST FOR AT LEAST THE REST OF THE WEEK. A
GALE NOREASTER IS PROBABLE THURSDAY NIGHT AND FRIDAY...ESPECIALLY
SOUTHEAST NEW ENGLAND. ANOTHER GALE MAY DEVELOP FOR LATE IN THE
WEEKEND INTO EARLY NEXT WEEK. COASTAL FLOODING...WIND...AND MARINE
HAZARDS WILL LIKELY BE THE MAIN CONCERNS WITH THESE SYSTEMS.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
A COOL AND CRISP DAY IS IN STORE FOR SOUTHERN NEW ENGLAND TODAY AS
CANADIAN HIGH PRESSURE CONTINUES TO BUILD OVERHEAD. SOME CIRRUS AND
DIURNAL CUMULUS SHOULD PRESENT THEMSELVES TODAY...OTHERWISE IT LOOKS
LIKE A PRETTY DECENT DAY IF YOU LIKE ANOMALOUSLY COOL AUTUMN WEATHER.
TEMPS LOOK TO AVERAGE AROUND 10 DEGREES BELOW NORMAL TODAY. WINDS MAY
BE SLIGHTLY GUSTY THIS MORNING...MAINLY IN EASTERN AND SOUTHEASTERN
ZONES...BUT THE GRADIENT LOOSENS UP THIS AFTERNOON AND SHOULD ALLOW
FOR LIGHTER SPEEDS THEN. THE CAPE AND ISLANDS WILL SEE MOSTLY CLOUDY
CONDITIONS THIS MORNING AS OCEAN EFFECT CLOUDS STREAM OVERHEAD.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH 6 PM THURSDAY/...
COLD NIGHT IN STORE FOR TONIGHT AS HIGH PRESSURE REMAINS IN CONTROL.
HAVE ISSUED A FREEZE WARNING FOR MOST ZONES THAT HAVE NOT BUT SHUT
OFF FOR THE SEASON YET. SEE NPWBOX FOR DETAILS. THE WWA MAP ON OUR
HOMEPAGE MAY LOOK A LITTLE GOOFY...WITH NO WARNING IN EFFECT FOR
NORFOLK AND NORTHERN BRISTOL COUNTIES...BUT THEY HAVE ALREADY HAD A
FREEZE...SO THEREFORE...NO HEADLINE THERE. WE ALSO HAVE FROST
ADVISORIES UP WHERE TEMPS WILL LIKELY FALL TO 33-36 DEGREES. THE ONLY
FLY IN THE OINTMENT HERE IS IF WINDS STIR A BIT AND CIRRUS REALLY
THICKENS UP /ESPECIALLY IN CT/. THIS COULD KEEP TEMPS UP SOME.
HOWEVER...A CAREFUL BLEND OF THE AVAILABLE GUDIANCE SUGGESTS CURRENT
ADVISORY/WARNING CONFIGURATION IS REASONABLE.
DECENT DAY FOR THE MOST PART ON THURSDAY. HIGH CLOUDS WILL QUICKLY
THICKEN UP FROM SOUTH TO NORTH. TEMPS WILL BE QUITE COLD...WITH HIGHS
ANYWHERE BETWEEN 10 AND 20 DEGREES BELOW NORMAL DEPENDING WHERE YOU
ARE. BUT...IT SHOULDN/T BE TOO BAD WITH RELATIVELY LIGHT WINDS IN
PLACE. WE HAVE INCREASING POPS FOR RAIN LATE IN THE DAY...MAINLY FOR
CT...RI...AND SE MASS AS COASTAL LOW REALLY STARTS TO GET CRANKING OFF
THE VA/NC COASTLINE.
&&
.LONG TERM /THURSDAY NIGHT THROUGH TUESDAY/...
PREVIOUS DISCUSSION...
COULD BE WRONG BUT BLV WE ARE SEEING A RATHER TYPICAL MODEL TREND OF
SIGNALING A STRONG EVENT DAYS 5-6-7 /LATE LAST WEEK IF YOU RECALL OUR
AFDS FRIDAY INTO THE WEEKEND/ AND THEN A FADE IN MODEL CONSENSUS AND
TEND TO FORGO THE OMINOUS SOLUTION ONLY TO COME BACK CLOSE TO THE
ORIGINAL GAME PLAN AS WE LOOK AT MODELING FROM 72 HOURS ON TOWARD T0.
THE 15Z SREF HAS TAKEN A MARKEDLY WETTER MORE OMINOUS SHIFT PER THE
12Z NAM...SOMETHING WE TEND TO SEE. THE SREF CYCLES JUST 3 HOURS BEFORE
THE CHANGING PARENT NAM SIGNAL...LAG...THEN CATCH UP. GEFS HAS ALSO
BECOME WETTER AND EVEN THE GGEM ECMWF AND UKMET ARE FOCUSING ON A
FRIDAY EVENT.
WHILE INTERNALLY WE CAN SEE TWO GALES SPLITTING ENERGY FOR SNE
IMPACTS FRIDAY AND SUNDAY...WE DONT THINK THAT IS THE ODDS ON
FAVORITE.
INSTEAD WE ARE FOCUSING ON A SUBSTANTIAL EVENT FOR FRIDAY WITH
LINGERING LEFTOVERS THIS WEEKEND...THOSE LEFTOVERS DERIVED FROM
LEFTOVER OCEAN EFFECT/COASTAL CONVERGENCE AND INTERIOR HILLY LIFT AS
WELL AS POSSIBLE TOP DOWN SEEDING IF A MARGINAL SECOND GALE CENTER
DEVELOPS SUNDAY WITH FRINGE MID DECK/HIGH DECK ICE CRYSTAL SEEDING
OCCURS.
THURSDAY...18Z HPC QPF WHICH IS NOTICEABLY FASTER THAN PREVIOUS HPC
GUIDANCE. 09Z AND 15Z SREF INCORPORATED BUT WE HESITATED TO RUN THIS
IN TOO FAST...AND MAINTAINED CONSIDERABLE CONTINUITY WITH THE 4AM
KBOX FCST.
FRIDAY...09Z SREF POPS NOT USED. THE 15Z SREF ARRIVING AT 345PM WERE
50 PERCENT HIGHER AND ALMOST AS OMINOUS AS THE 12Z GEFS/12Z GFS AND
12Z NAM COMBO. BOTTOM LINE... OUR POPS HAVE TRENDED WETTER. WE
BLENDED 12Z NAM/GFS SUSTAINED WINDS. WE ALSO USED THE CONSERVATIVE
12Z GFS FOR THE WIND GUSTS AFTER DERIVING MXG HTS FROM THE NAM. THE
NAM WIND GUSTS WERE AT LEAST 5 KNOTS HIGHER.
BOTTOM LINE...WE HAVE A MULTITUDE OF HAZARD POTENTIAL FRIDAY...THE
FIRST AND FOREMOST IS COASTAL FLOODING...ESPECIALLY OUTER CAPE COD
AND NANTUCKET. THE SECOND HIGH RISK IS WIND DAMAGE FROM RAIN SOAKED
FULLY LEAVED TREES ALONG THE COAST CATCHING 40-50 MPH WIND GUSTS...AGAIN
FOCUS CAPE COD AND NANTUCKET. OTHER RISKS THAT COULD DEVELOP ARE SNOWFALL
ACCUMULATIONS OF 1 TO 4 INCHES IN THE HIGH TERRAIN OF INTERIOR
MASSACHUSETTS...NORTHERN CONNECTICUT AND POSSIBLY SOUTHWEST NEW
HAMPSHIRE...AND POOR DRAINAGE STREET FLOODING STATEMENTS WOULD APPEAR
PROBABLE IF THE CURRENT TRENDS ARE CORRECT. 15Z SREF PROBS FOR 1 INCH
OF SNOW ARE 20 TO 30 PCT NW MA AND SW NH.
OUR KBOX QPF RANGES FROM .10 NW OF EEN TO 1 INCH OR HIGHER FROM PYM
TO WST SEWD...WHICH IS VERY SIMILAR TO THE HPC AND WAS DERIVED FROM
HPC QPF THROUGH 00Z FRI AND 12Z MOS GUIDE TIME SHIFTED -12 HOURS.
FOR FUTURE QPF...IN ADDITION TO OUR OFFICE AND HPC/NERFC FCST...
PLEASE FOLLOW THE SREF AND GEFS PROBS FOR 1 AND 2 INCHES. THE TRENDS
INCREASING FOR 2 INCHES IN A PORTION OF SNE... FOR NOW WE WONT LOCK
INTO THAT SOLUTION YET... THERE IS STILL MODEL VARIABILITY AND A SEWD
SOLN IS STILL POSSIBLE.
SAT/SUN...LINGERING LOW TOP MOISTURE...OCEAN EFFECT INSTABILITY...LIFT
FROM SOME OF THE HILLS/COASTAL LAND - SEA INTERFACE CONVERGENCE...WEAK
SHORT WAVES RIDING NEWD IN THE TROF ALOFT...ALL COULD ASSIST DEPOSITING
POCKETS OF .01 TO .10. THIS FCST DID NOT ADJUST POPS MUCH FROM THE
4AM FCST FOR THIS WEEKEND...MAINTAINING CLOSE TO THE 4AM FCST
PKG...INSTEAD FOCUSING ON A FRIDAY EVENT.
MONDAY...MODELS SEEM TO HAVE A GOOD HANDLE AS LARGE HIGH PRES
BUILDS SE ACROSS THE ENTIRE EASTERN THIRD OF THE CONUS. WITH COOL
N-NE FLOW...EXPECT TEMPS NEAR OR BELOW NORMAL.
TUESDAY RECOVERY BEGINS...
&&
.AVIATION /08Z WEDNESDAY THROUGH SUNDAY/...
TODAY AND TONIGHT...VFR WITH DIMINISHING WINDS. SOME OCEAN EFFECT
CLOUDS MAY ALLOW FOR SOME MVFR CIGS THIS MORNING ON THE CAPE AND
ISLANDS.
THURSDAY...VFR FOR THE MOST PART. CONDITIONS PROBABLY LOWER TO MVFR
ACROSS CT...SOUTHERN RI...AND THE SOUTH COAST OF MASS BY LATE
AFTERNOON WITH ADVANCING RAIN SHIELD.
OUTLOOK /THURSDAY NIGHT THROUGH SUNDAY/...
FRIDAY...MVFR-IFR CIGS/VSBYS IN RAIN AND PATCHY FOG COAST. MAY SEE
POCKETS OF IFR VSBYS IN MIXED RASN ACROSS HIGHER INLAND TERRAIN.
NE WINDS GUSTS TO 25-30 KT EVERYWHERE EXCEPT 35 TO 45 KT CAPE COD AND
THE ISLANDS.
SATURDAY AND SUNDAY...MVFR CIGS WITH SPOTTY IFR CONDS IN DRIZZLE OR SCT
SHOWERS. NE WIND GUSTS 25 TO 30 KTS CAPE COD AND THE ISLANDS.
&&
.MARINE...
TODAY...NORTHWEST WINDS CONTINUE BUT MUCH LIGHTER WITH SPEEDS OF
10-20 KT EXPECTED. LINGERING SMALL CRAFT ADVISORIES FOR THIS MORNING
EXCEPT FOR WATERS EAST OF THE CAPE WHERE SEAS WILL REMAIN AOA 5 FT
ALL DAY.
TONIGHT...LIGHT WINDS AND SEAS WITH HIGH PRES OVERHEAD.
THURSDAY...NE WINDS INCREASE TO SCA LEVELS LATE IN THE AFTERNOON
SOUTH COASTAL WATERS AS LOW PRESSURE GETS CRANKING OFF THE MID ATLC.
OUTLOOK /THURSDAY NIGHT THROUGH SUNDAY/...
FRIDAY...NE GALE LIKELY. SEAS ARE WNA STRAIGHT FORWARD. DANGEROUS
FOR SMALL CRAFT. SHOULD MONITOR FUTURE FCSTS...ESP THOSE TRAVELING S
AND E OF SNE.
WEEKEND...SLOWLY SUBSIDING WINDS AND SEAS BUT STILL VERY UNCOMFORTABLE
HIGH SEAS WITH SCA WINDS.
&&
.BOX WATCHES/WARNINGS/ADVISORIES...
CT...FREEZE WARNING FROM 2 AM TO 8 AM EDT THURSDAY FOR CTZ002>004.
MA...FREEZE WARNING FROM 2 AM TO 8 AM EDT THURSDAY FOR MAZ005>007-
012-014-018>021.
FROST ADVISORY FROM 2 AM TO 8 AM EDT THURSDAY FOR MAZ015-016-
022-023.
NH...FREEZE WARNING FROM 2 AM TO 8 AM EDT THURSDAY FOR NHZ012.
RI...FREEZE WARNING FROM 2 AM TO 8 AM EDT THURSDAY FOR RIZ001-003.
FROST ADVISORY FROM 2 AM TO 8 AM EDT THURSDAY FOR RIZ002-
004>007.
MARINE...SMALL CRAFT ADVISORY UNTIL 10 AM EDT THIS MORNING FOR
ANZ231>235-237-251-256.
SMALL CRAFT ADVISORY UNTIL 6 PM EDT THIS EVENING FOR ANZ250-
254-255.
&&
SYNOPSIS...DRAG/EKSTER
NEAR TERM...EKSTER
SHORT TERM...EKSTER
LONG TERM...DRAG
AVIATION...DRAG/EKSTER
MARINE...DRAG/EKSTERHazardous weather outlook, Oct 13, 4:47 PM EDT, 11 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TAUNTON MA 447 PM EDT TUE OCT 13 2009 CTZ002>004-MAZ002>006-008>013-017-018-026-NHZ011-012-015-RIZ001>003- 141200- HARTFORD CT-TOLLAND CT-WINDHAM CT-WESTERN FRANKLIN MA- EASTERN FRANKLIN MA-NORTHERN WORCESTER MA-CENTRAL MIDDLESEX MA- WESTERN ESSEX MA-WESTERN HAMPSHIRE MA-WESTERN HAMPDEN MA- EASTERN HAMPSHIRE MA-EASTERN HAMPDEN MA-SOUTHERN WORCESTER MA- WESTERN NORFOLK MA-NORTHERN BRISTOL MA-WESTERN PLYMOUTH MA- NORTHERN MIDDLESEX MA-CHESHIRE NH-EASTERN HILLSBOROUGH NH- WESTERN AND CENTRAL HILLSBOROUGH NH-NORTHWEST PROVIDENCE RI- SOUTHEAST PROVIDENCE RI-WESTERN KENT RI- 447 PM EDT TUE OCT 13 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN CONNECTICUT...CENTRAL MASSACHUSETTS...EASTERN MASSACHUSETTS...NORTHEASTERN MASSACHUSETTS...SOUTHEASTERN MASSACHUSETTS...WESTERN MASSACHUSETTS...SOUTHERN NEW HAMPSHIRE AND NORTHERN RHODE ISLAND. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THERE IS POTENTIAL FOR A STRONG NOREASTER FRIDAY WITH ASSOCIATED HEAVY RAINFALL AND POOR DRAINAGE STREET FLOODING FROM CONNECTICUT ACROSS RHODE ISLAND AND THE EAST HALF OF MASSACHUSETTS. ADDITIONALLY...THERE IS A LOW PROBABILITY OF AN INCH OR 2 OF WET SNOW IN THE HIGHER TERRAIN OF CENTRAL AND WESTERN MASSACHUSETTS...FAR WESTERN HARTFORD COUNTY AND NORTH CENTRAL TOLLAND COUNTY OF CONNECTICUT AS WELL AS THE MONADNOCK REGION OF SOUTHWEST NEW HAMPSHIRE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ231>234-250-254>256-141200- CAPE COD BAY-NANTUCKET SOUND-VINEYARD SOUND-BUZZARDS BAY- COASTAL WATERS EAST OF IPSWICH BAY AND THE STELLWAGEN BANK NATIONAL MARINE SANCTUARY- COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA OUT 20 NM- COASTAL WATERS EXTENDING OUT TO 25 NM SOUTH OF MARTHAS VINEYARD AND NANTUCKET- COASTAL WATERS FROM MONTAUK NY TO MARTHAS VINEYARD EXTENDING OUT TO 20 NM SOUTH OF BLOCK ISLAND- 447 PM EDT TUE OCT 13 2009 ...GALE WARNING IN EFFECT UNTIL 3 AM EDT WEDNESDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR MASSACHUSETTS COASTAL WATERS AND RHODE ISLAND COASTAL WATERS. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. A NORTHEAST GALE IS LIKELY FRIDAY...WITH SEAS BUILDING TO BETWEEN 15 AND 20 FEET EAST CAPE COD AND NANTUCKET...THEN ONLY SLOWLY SUBSIDING THIS WEEKEND. THERE IS A MODERATE RISK OF 50 TO 55 KNOT NORTHEAST WIND GUSTS JUST EAST OF CAPE COD AND NANTUCKET ON FRIDAY. THERE IS A LESSENING PROBABILITY OF A SECOND NOREASTER GALE CENTER ON SUNDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ230-235>237-251-141200- BOSTON HARBOR-RHODE ISLAND SOUND-NARRAGANSETT BAY-BLOCK ISLAND SOUND- MASSACHUSETTS BAY AND IPSWICH BAY- 447 PM EDT TUE OCT 13 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR MASSACHUSETTS COASTAL WATERS AND RHODE ISLAND COASTAL WATERS. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. A NORTHEAST GALE IS LIKELY FRIDAY. THERE IS A LESSENING PROBABILITY OF A SECOND NOREASTER GALE CENTER ON SUNDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. MAZ007-014>016-019>024-RIZ004>008-141200- EASTERN ESSEX MA-SOUTHEAST MIDDLESEX MA-SUFFOLK MA- EASTERN NORFOLK MA-EASTERN PLYMOUTH MA-SOUTHERN BRISTOL MA- SOUTHERN PLYMOUTH MA-BARNSTABLE MA-DUKES MA-NANTUCKET MA- EASTERN KENT RI-BRISTOL RI-WASHINGTON RI-NEWPORT RI-BLOCK ISLAND RI- 447 PM EDT TUE OCT 13 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN MASSACHUSETTS...NORTHEASTERN MASSACHUSETTS...SOUTHEASTERN MASSACHUSETTS...NORTHERN RHODE ISLAND AND SOUTHERN RHODE ISLAND. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. IF CURRENT FORECAST TRENDS CONTINUE...THERE IS A MODERATE TO HIGH RISK OF MINOR TO MODERATE COASTAL FLOODING WITHIN 2 HOURS EITHER SIDE OF THE HIGH TIDE CYCLES ON FRIDAY ALONG PORTIONS OF THE EASTERN MASSACHUSETTS COAST VULNERABLE TO NORTHEAST OCEAN SPLASH OVER. THE COMBINATION OF INCREASING ASTRONOMICAL TIDES AN EXPECTED 1.5 TO 2 FOOT STORM SURGE AND SEAS OF 10 TO 18 FEET DRIVEN ASHORE BY GALE FORCE NORTHEAST WIND GUSTS TO 40 TO 50 MPH IS THE BASIS OF THIS OUTLOOK. THE HIGHEST RISK EXTENDS FROM OUTER CAPE COD TO NANTUCKET AND MARTHAS VINEYARD FRIDAY. THE LATE AFTERNOON OR NIGHTTIME HIGH TIDE CYCLES ON FRIDAY APPEAR TARGETED WITH THE HIGHEST RISK FOR COASTAL FLOODING WITH LINGERING COASTAL FLOOD THREAT THIS WEEKEND FROM SLOWLY SUBSIDING LEFTOVER SEAS AND A STILL LINGERING 1 FOOT STORM SURGE AS WELL AS INCREASING ASTRONOMICAL TIDES. THERE IS ONLY A LOW RISK OF MINOR COASTAL FLOODING ALONG THE RHODE ISLAND COASTS FRIDAY. WIND DAMAGE MAY RESULT FRIDAY OR FRIDAY NIGHT ALONG THE MASSACHUSETTS COAST FROM THE COMBINATION OF HEAVY RAIN AND WIND GUSTS OF 40 TO 50 MPH BLOWING UPON STILL FULLY LEAVED TREES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DRAG
The office that day
Everything else NWS Boston/Norton, MA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 14, 4:09 AM EDT | Frost Advisory | BOX | Barnstable, Bristol, Dukes, Norfolk, Plymouth, Suffolk | 28 hr |
| Oct 14, 4:35 PM EDT | Gale Watch | BOX | 12 hr | |
| Oct 14, 4:35 PM EDT | Small Craft Advisory for Hazardous Seas | BOX | 85 min | |
| Oct 14, 4:43 PM EDT | Coastal Flood Statement | BOX | Barnstable, Bristol, Dukes, Essex, Nantucket, Norfolk and 2 more | 36 hr |
| Oct 14, 6:29 PM EDT | Small Craft Advisory for Hazardous Seas | BOX | 8 hr |
Nearby
Freeze Warnings in Massachusetts, 2009Freeze Warnings in Rhode Island, 2009Freeze Warnings in Connecticut, 2009Every freeze warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.